# SDR WX0A070479

- Difficulty date: November 10, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 46858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Bs 160-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/3C/S2/S4, TWO EACH HOLES IN CUSP MEMBRANE AT FWD ENTRY DOOR AREA STA 160-196.  CUT OUT DAMAGE AREA AND INSTALLED DOUBLER PER AARD 53-20-00-16.  ADDRESSED AS REQUIRED.
